Bulletin of the American Mathematical Society

Gauss and non-euclidean geometry

R. M. Winger

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 31, Number 7 (1925), 356-358.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183486559

Mathematical Reviews number (MathSciNet)
MR1561059

Zentralblatt MATH identifier
51.0023.03

Citation

Winger, R. M. Gauss and non-euclidean geometry. Bull. Amer. Math. Soc. 31 (1925), no. 7, 356--358. https://projecteuclid.org/euclid.bams/1183486559


Export citation

See also

  • Cited work: Arnold Emch. Winger on Projective Geometry. Bull. Amer. Math. Soc., Volume 30, Number 1-2 (1924), 79--81.